# SDR MZZA98176

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

GUM - FLT 956 - AIR RETURN DUE TO PILOT WINDSHIELD CRACKED.  MAINTENANCE REMOVED AND REPLACED L-1 WINDOW PER MM 56-11-11.  RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION.  RELEASED AIRCRAFT FOR SERVICE.  (M)
